# SDR ASAA2015081812927

- Difficulty date: August 18, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 32,269 hours, 9,657 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE SHOWS ECONOMIC FAULT.  NR 77-10851-BOTTOM RT EGT SIGNAL IS OUT OF RANGE. ACFT GROUNDED. ON DEFERRAL.
